# SDR AALA961285

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION ON FRAME STATION NR 303.9 WL 153.5, WHERE SKATE ANGLE WAS REMOVED.  REMOVED CORROSION, FABRICATED REPAIR PARTS TREATED AND PRIMED PER 51-10-6.  INSTALLED FASTENERS PER 51-30.  (M)
